# SDR QXEA2017121100700

- Difficulty date: November 28, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 21,860 hours, 23,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Bs 570-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZON SEAT RAIL #8, FSX 570.00 TO X 670.00, LBL 9.25, CORRODED. REPLACED HORIZON SEAT RAIL #8, FSX 570.00 TO X670.00 LBL 9.25 IAW SRM 51-42-05, 51-40-15 & 51-41-05.
